Alert archive / Idaho / River Flood Warnings in 2011
River Flood Warning 12, NWS Pocatello, ID
NWS Pocatello, ID issued this river flood warning at Jun 15, 2011, 1:17 PM MDT for Bingham County, Idaho. It took effect at Jun 16, 2011, 9:00 AM MDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2011, 1:17 PM MDT (19:17 UTC)
- In effect from
- Jun 16, 2011, 9:00 AM MDT
- Expired
- Jun 19, 2011, 6:32 PM MDT
- In force
- 3 days
- Issued by
- NWS Pocatello, ID
- Flood severity
- Minor
County Bingham County, ID
The radar
The Pocatello radar (KSFX), 26 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River at Blackfoot (SNAI1). The gauge peaked at 10.10 ft at Jun 18, 2011, 8:00 PM MDT.
- Action stage
- 9.5 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 11.5 ft
- Major stage
- 13 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13062500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
967 WGUS45 KPIH 151917 FLWPIH BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE POCATELLO ID 117 PM MDT WED JUN 15 2011 ...THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN IDAHO... SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY .SNOWMELT COMBINED WITH RECENT RAINFALL IS RESULTING IN A RISE ON THE SNAKE RIVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC011-161917- /O.NEW.KPIH.FL.W.0012.110616T1500Z-110619T0900Z/ /SNAI1.1.ER.110616T1500Z.110617T1200Z.110619T0300Z.NO/ 117 PM MDT WED JUN 15 2011 THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A * FLOOD WARNING FOR THE SNAKE RIVER AT BLACKFOOT. * FROM THURSDAY MORNING TO LATE SATURDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 12:15 PM WEDNESDAY THE STAGE WAS 9.7 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST WITH A CREST OF 10.3 FEET FRIDAY MORNING. * IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE. $$
4 follow-up statements
578 WGUS85 KPIH 161935 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 135 PM MDT THU JUN 16 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES .COOLER TEMPERATURES HAVE RESULTED IN SLOWER SNOWMELT. THIS...COMBINED WITH LITTLE RAINFALL IS ALLOWING MOST RIVER LEVELS TO SLOWLY FALL. THE SNAKE RIVER AT BLACKFOOT IS STILL RISING DUE TO UPSTREAM CRESTS MAKING THEIR WAY DOWNSTREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-171935- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110609T1616Z.000000T0000Z.NO/ 135 PM MDT THU JUN 16 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 1:15 PM THURSDAY THE STAGE WAS 10.8 FEET. * FLOOD STAGE IS 9.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL SLOWLY FALL. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC043-065-171935- /O.CON.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/ /TEAI1.3.ER.110614T1439Z.110615T0430Z.000000T0000Z.NO/ 135 PM MDT THU JUN 16 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 1:15 PM THURSDAY THE STAGE WAS 6.4 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL REMAIN NEAR 6.5 FEET...THEN BEGIN TO FALL BY FRIDAY EVENING. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC005-171935- /O.EXT.KPIH.FL.W.0001.000000T0000Z-110618T1200Z/ /PIHI1.1.RS.110508T1500Z.110611T2031Z.110618T0600Z.UU/ 135 PM MDT THU JUN 16 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 1:16 PM THURSDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$ IDC011-171935- /O.EXT.KPIH.FL.W.0012.000000T0000Z-110619T0313Z/ /SNAI1.1.ER.110616T2219Z.110617T1800Z.110618T2113Z.NO/ 135 PM MDT THU JUN 16 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 1:15 PM THURSDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL RISE TO NEAR 10.3 FEET FRIDAY AFTERNOON ...THEN BEGIN TO FALL BY SATURDAY. * IMPACT...AT 10.4 FEET...MINOR LOWLAND FLOODING WILL OCCUR ALONG SECTIONS OF THE RIVER FROM ROSE TO BLACKFOOT AND DOWNSTREAM FROM BLACKFOOT. WATER MAY SEEP INTO JENSENS GROVE. $$
822 WGUS85 KPIH 171928 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 128 PM MDT FRI JUN 17 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES .COOLER TEMPERATURES RECENTLY HAVE RESULTED IN SLOWER SNOWMELT. THIS...COMBINED WITH LITTLE RAINFALL IS ALLOWING MOST RIVER LEVELS TO SLOWLY FALL. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-181928- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110609T1616Z.000000T0000Z.NO/ 128 PM MDT FRI JUN 17 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 12:31 PM FRIDAY THE STAGE WAS 10.6 FEET. * FLOOD STAGE IS 9.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 10.5 FEET BY TOMORROW MORNING. * IMPACT...AT 11.0 FEET...SIGNIFICANT FLOODING OF FARMLAND AND PASTURELAND WILL OCCUR. FLOODING OF LOW LYING ROADS NEAR THE RIVER WILL OCCUR. $$ IDC043-065-181928- /O.EXT.KPIH.FL.W.0010.000000T0000Z-110626T1800Z/ /TEAI1.3.ER.110614T1439Z.110615T0430Z.110626T1200Z.NO/ 128 PM MDT FRI JUN 17 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:15 PM FRIDAY THE STAGE WAS 6.1 FEET. * FLOOD STAGE IS 6.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC005-181928- /O.EXT.KPIH.FL.W.0001.000000T0000Z-110622T1912Z/ /PIHI1.1.RS.110508T1500Z.110611T2031Z.110622T1312Z.UU/ 128 PM MDT FRI JUN 17 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 12:45 PM FRIDAY THE STAGE WAS 8.8 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9.0 FEET...MINOR FLOODING OF LOWLANDS, PASTURELAND, AND LOW LYING ROADS NEAR POCATELLO IS POSSIBLE. $$ IDC011-181928- /O.EXT.KPIH.FL.W.0012.000000T0000Z-110619T1800Z/ /SNAI1.1.ER.110617T1700Z.000000T0000Z.110619T1200Z.NO/ 128 PM MDT FRI JUN 17 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 12:15 PM FRIDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
458 WGUS85 KPIH 181924 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 124 PM MDT SAT JUN 18 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO... PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES .COOL TEMPERATURES CONTINUE TO MAINTAIN SLOWER SNOWMELT ACROSS THE REGION. FORECASTED WEEKEND PRECIPITATION FOLLOWED BY WARMER TEMPERATURES NEXT WEEK MAY CAUSE ADDITIONAL RISES IN RIVER LEVELS BY MID WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-191924- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110609T1616Z.000000T0000Z.NO/ 124 PM MDT SAT JUN 18 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 12:45 PM SATURDAY THE STAGE WAS 10.3 FEET. * FLOOD STAGE IS 9.5 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.6 FEET BY TUESDAY EARLY AFTERNOON. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 10.2 FEET...FLOODING OF FARMLAND AND PASTURELAND NEAR THE RIVER WILL OCCUR. SOME LOW LYING SECONDARY AND ACCESS ROADS NEAR THE RIVER WILL HAVE WATER OVER THEM. $$ IDC043-065-191924- /O.EXT.KPIH.FL.W.0010.000000T0000Z-000000T0000Z/ /TEAI1.3.ER.110614T1439Z.110615T0430Z.000000T0000Z.NO/ 124 PM MDT SAT JUN 18 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 12:15 PM SATURDAY THE STAGE WAS 5.7 FEET. * FLOOD STAGE IS 6.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON AND CONTINUE TO RISE TO NEAR 6.3 FEET BY MONDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC005-191924- /O.EXT.KPIH.FL.W.0001.000000T0000Z-110621T1800Z/ /PIHI1.1.RS.110508T1500Z.110611T2031Z.110621T1200Z.UU/ 124 PM MDT SAT JUN 18 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 1:01 PM SATURDAY THE STAGE WAS 8.5 FEET. * FLOOD STAGE IS 8.5 FEET. * MINOR FLOODING IS FORECAST. * IMPACT...AT 8.5 FEET...NORTH CITY PARK TRAIL IS PARTIALLY UNDER WATER AND THE TRAIL IS USUALLY CLOSED AT THIS LEVEL. MARSH CREEK NEAR INKOM MAY ALSO BE OVER ITS BANKS. $$ IDC011-191924- /O.EXT.KPIH.FL.W.0012.000000T0000Z-110620T0032Z/ /SNAI1.1.ER.110617T1700Z.110619T0600Z.110619T1832Z.NO/ 124 PM MDT SAT JUN 18 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 12:15 PM SATURDAY THE STAGE WAS 10.1 FEET. * FLOOD STAGE IS 10.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
300 WGUS85 KPIH 191942 FLSPIH FLOOD STATEMENT NATIONAL WEATHER SERVICE POCATELLO ID 142 PM MDT SUN JUN 19 2011 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IDAHO.. HENRYS FORK NEAR REXBURG AFFECTING FREMONT AND MADISON COUNTIES PORTNEUF RIVER AT POCATELLO AFFECTING BANNOCK COUNTY TETON RIVER NEAR ST. ANTHONY AFFECTING FREMONT AND MADISON COUNTIES SNAKE RIVER AT BLACKFOOT AFFECTING BINGHAM COUNTY FOR THE PORTNEUF RIVER...INCLUDING PORTNEUF RIVER AT POCATELLO...NO FLOODING IS OBSERVED OR FORECAST.FOR THE TETON RIVER...INCLUDING TETON RIVER NEAR ST. ANTHONY...NO FLOODING IS OBSERVED OR FORECAST. FOR THE SNAKE RIVER...INCLUDING SNAKE RIVER AT BLACKFOOT...NO FLOODING IS OBSERVED OR FORECAST. .RIVER LEVELS ARE BEGINNING TO SUBSIDE ACROSS EASTERN IDAHO. RECENT RAINFALL AND WARMER FORECASTED TEMPERATURES MAY LEAD TO ADDITIONAL SLIGHT RISES IN RIVER LEVELS THROUGH MID WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...PERSONS NEAR THE RIVER SHOULD BE AWARE OF THE EXPECTED HIGH WATER AND TAKE ACTION TO PROTECT PROPERTY. && IDC043-065-201942- /O.CON.KPIH.FL.W.0004.000000T0000Z-000000T0000Z/ /REXI1.3.RS.110515T1645Z.110609T1616Z.000000T0000Z.NO/ 142 PM MDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE HENRYS FORK NEAR REXBURG. * AT 1:31 PM SUNDAY THE STAGE WAS 9.9 FEET. * FLOOD STAGE IS 9.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 10.0 FEET BY TOMORROW EVENING. ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER. * IMPACT...AT 10.2 FEET...FLOODING OF FARMLAND AND PASTURELAND NEAR THE RIVER WILL OCCUR. SOME LOW LYING SECONDARY AND ACCESS ROADS NEAR THE RIVER WILL HAVE WATER OVER THEM. $$ IDC005-201942- /O.CON.KPIH.FL.W.0001.000000T0000Z-110621T1800Z/ /PIHI1.1.RS.110508T1500Z.110611T2031Z.000000T0000Z.UU/ 142 PM MDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE PORTNEUF RIVER AT POCATELLO. * AT 1:16 PM SUNDAY THE STAGE WAS 8.3 FEET. * FLOOD STAGE IS 8.5 FEET. * IMPACT...AT 8.5 FEET...NORTH CITY PARK TRAIL IS PARTIALLY UNDER WATER AND THE TRAIL IS USUALLY CLOSED AT THIS LEVEL. MARSH CREEK NEAR INKOM MAY ALSO BE OVER ITS BANKS. $$ IDC043-065-192042- /O.CON.KPIH.FL.W.0010.000000T0000Z-110619T1942Z/ /TEAI1.3.ER.110614T1439Z.110615T0430Z.110617T2247Z.NO/ 142 PM MDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE TETON RIVER NEAR ST. ANTHONY. * AT 1:15 PM SUNDAY THE STAGE WAS 5.5 FEET. * FLOOD STAGE IS 6.0 FEET. * IMPACT...AT 6.0 FEET...LOWLAND FLOODING CAN BE EXPECTED NEAR SUGAR CITY AND REXBURG. $$ IDC011-200032- /O.CON.KPIH.FL.W.0012.000000T0000Z-110620T0032Z/ /SNAI1.1.ER.110617T1700Z.110619T0445Z.110619T1635Z.NO/ 142 PM MDT SUN JUN 19 2011 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER AT BLACKFOOT. * AT 1:15 PM SUNDAY THE STAGE WAS 10.0 FEET. * FLOOD STAGE IS 10.0 FEET. * IMPACT...AT 10.0 FEET...MINOR FLOODING WILL OCCUR NEAR ROSE. MINOR LOWLAND FLOODING IS POSSIBLE ALONG THE RIVER DOWNSTREAM FROM BLACKFOOT. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pocatello, ID wrote its last area forecast discussion before this river flood warning went out at Jun 15, 1:00 PM MDT, 17 minutes earlier.
Area forecast discussion, Jun 15, 1:00 PM MDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE POCATELLO ID 100 PM MDT WED JUN 15 2011 .SHORT TERM...TONIGHT THROUGH SATURDAY. UPPER LOW DROPPING INTO NRN ID THIS AFTERNOON. A COLD FRONT WILL PASS THROUGH THE FCST AREA THIS AFTERNOON...BRINGING STRONG WEST TO SOUTHWEST WINDS TO THE REGION INTO THIS EVENING. THE UPPER LOW WILL MOVE INTO SOUTHERN ALBERTA BY THU MORN...AS AN UPPER TROF ROTATES INTO THE PAC NW. THIS TROF WILL BRING SHOWERS AND A FEW TSTMS TO THE MTNS ON THU. THE UPPER LOW STAYS NEAR THE MT/CANADIAN BORDER THRU SATURDAY...BEFORE FINALLY MOVING INTO SASK ON SUNDAY. SHOWERS AND AFTN/EVE TSTMS REMAIN POSSIBLE OVER THE MTNS THRU SATURDAY. A FEW SHOWERS/TSTMS MAY SPILL INTO THE SNAKE RIVER PLAIN SAT AFTN/EVE. OVERALL PRECIP SHOULD BE SPOTTY AND LIGHT THRU THE PERIOD. TEMPS WILL ONCE AGAIN FALL WELL BELOW NORMAL. HEDGES .LONG TERM...SUNDAY THROUGH WEDNESDAY. FOCUS OF THE EXTENDED PERIODS WILL BE ON SHORTWAVE TROUGH DIVING INTO IDAHO ON SUNDAY BRINGING SHOWERS AND POSSIBLE THUNDERSTORMS TO THE AREA WITH THE PARENT LOW REMAINING OVER SASKATCHEWAN. GFS AND ECMWF HAVE LOW PULLING OUT OF AREA MONDAY MORNING WITH BOTH MODELS INDICATING AN UPPER RIDGE BUILDING INTO THE AREA THROUGH THE MIDDLE OF NEXT WEEK. HAVE KEPT A TREND OF RISING TEMPERATURES THROUGH THE WEEK WITH LOW POPS. THE 12Z GEM MAINTAINS THE SAME TREND WITH TROUGHING EXITING THE AREA ON MONDAY FOLLOWED BY UPPER RIDGING. HINSBERGER && .AVIATION...STABLE AIRMASS CURRENTLY OVER SOUTHERN IDAHO IS A RESULT OF THE INFLUENCE OF SURFACE HIGH PRESSURE EXTENDING FROM THE NORTH PACIFIC. MAIN FOCUS WILL BE WITH GUSTY WINDS THIS AFTERNOON AS PRESSURE GRADIENT INCREASES KEEPING WINDS GUSTING AROUND 30 KTS AT KPIH AND KIDA. HINSBERGER && .FIRE WEATHER...UPPER LOW MIGRATING THROUGH SW CANADA WILL BRING DRY AND STABLE CONDITIONS TO SRN IDAHO ALONG WITH GUSTY AFTERNOON WINDS TODAY. A SECONDARY WAVE IS EXPECTED TO ROTATE THROUGH THE BASE OF THE MAIN LOW AND ACROSS SRN IDAHO THURSDAY AFTERNOON PRODUCING BREEZY AFTERNOON WINDS AND INSTABILITY SHOWERS FAVORING THE CENTRAL MOUNTAINS. UNSETTLED CONDITIONS LINGER OVER THE REGION THROUGH THE WEEKEND WITH WARMER CONDITIONS FOLLOWING BY MID-WEEK AS A RIDGE OF HIGH PRESSURE BUILDS OVER THE REGION. HUSTON && .HYDROLOGY...THE HENRYS FORK NEAR REXBURG AND THE TETON RIVER NEAR ST ANTHONY ARE NEAR CREST...AND SHOULD SLOWLY FALL OVER THE NEXT FEW DAYS. THE SNAKE RIVER AT BLACKFOOT IS ON THE RISE AGAIN DUE TO THE HIGHER WATER COMING DOWNSTREAM FROM ST ANTHONY AND REXBURG. THUS... A NEW FLOOD WARNING WILL BE ISSUED. THE PORTNEUF RIVER AT POCATELLO CONTINUES TO SLOWLY FALL. HEDGES && .PIH WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING IDZ021. FLOOD WARNING FOR THE SNAKE RIVER AT BLACKFOOT. FLOOD WARNINGS CONTINUE ON THE PORTNEUF RIVER AT POCATELLO...THE HENRYS FORK NEAR REXBURG AND THE TETON RIVER NEAR ST. ANTHONY. &&
Hazardous weather outlook, Jun 15, 4:56 AM MDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE POCATELLO ID 456 AM MDT WED JUN 15 2011 IDZ021-161100- LOWER SNAKE RIVER PLAIN- 456 AM MDT WED JUN 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO. .DAY ONE...TODAY AND TONIGHT A LAKE WIND ADVISORY IS IN EFFECT FROM 10 AM THROUGH 9 PM MDT FOR THE AMERICAN FALLS RESERVOIR. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SHOWERS ARE POSSIBLE IN THE MOUNTAINS WITH SHOWERS EVERYWHERE ON SUNDAY. .SPOTTER INFORMATION STATEMENT... WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL... EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR 208-233-0834.
The office that day
Everything else NWS Pocatello, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 3:27 AM MDT | Lake Wind Advisory | PIH | 18 hr |
Nearby
River Flood Warnings in Idaho, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.